# SDR LR7A05057

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5321 LEFT CLEAR VISION WINDOW FRAME CRACKED AT LOWER FWD CORNER FS 105 WL 230.  REPAIR CARRIED OUT IAW DWG R05-009-01 & LAC MEA382-53-05-037, FS 105 WL 230.
